zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Logarithmic norms and projections applied to linear differential systems. (English) Zbl 0293.34018

MSC:
34A30Linear ODE and systems, general
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
WorldCat.org
Full Text: DOI
References:
[1] Cesari, L.: Asymptotic behavior and stability problems in ordinary differential equations. (1963) · Zbl 0111.08701
[2] Coppel, W. A.: Stability and asymptotic behavior of differential equations. (1965) · Zbl 0154.09301
[3] Lazer, A. C.: Characteristic exponents and diagonally dominant linear differential systems. J. math. Anal. appl. 35, 215-229 (1971) · Zbl 0215.43901
[4] Lozinskii, S. M.: Error estimates for the numerical integration of ordinary differential equations. Izv. vysš. Učebn. zaved. Matematika 6, 52-90 (1958)
[5] Jr., R. H. Martin: Conditional stability and separation of solutions to differential equations. J. differential equations 13, 81-105 (1973) · Zbl 0249.34043
[6] Wintner, A.: Asymptotic integration constants. Amer. J. Math. 68, 173-178 (1946) · Zbl 0063.08295